Follow
Subhajit Goswami
Title
Cited by
Cited by
Year
Upper bounds on Liouville first‐passage percolation and Watabiki's prediction
J Ding, S Goswami
Communications on Pure and Applied Mathematics 72 (11), 2331-2384, 2019
452019
Existence of phase transition for percolation using the Gaussian Free Field
H Duminil-Copin, S Goswami, A Raoufi, F Severo, A Yadin
Duke Mathematical Journal 169 (18), 3539-3563, 2020
312020
Equality of critical parameters for percolation of Gaussian free field level-sets
H Duminil-Copin, S Goswami, PF Rodriguez, F Severo
Duke Mathematical Journal (To appear), 2020
282020
Exponential decay of truncated correlations for the Ising model in any dimension for all but the critical temperature
H Duminil-Copin, S Goswami, A Raoufi
Communications in Mathematical Physics 374 (2), 891-921, 2020
192020
New risk bounds for 2d total variation denoising
S Chatterjee, S Goswami
IEEE Transactions on Information Theory 67 (6), 4060-4091, 2021
172021
Return probability and recurrence for the random walk driven by two-dimensional Gaussian free field
M Biskup, J Ding, S Goswami
Communications in Mathematical Physics 373 (1), 45-106, 2020
162020
First passage percolation on the exponential of two-dimensional branching random walk
J Ding, S Goswami
Electronic Communications in Probability 22, 1-14, 2017
132017
Adaptive Estimation of Multivariate Piecewise Polynomials and Bounded Variation Functions by Optimal Decision Trees
S Chatterjee, S Goswami
Annals of Statistics 49 (5), 2531-2551, 2019
122019
On the radius of Gaussian free field excursion clusters
S Goswami, PF Rodriguez, F Severo
Annals of Probability (To appear), 2021
102021
Liouville first passage percolation: the weight exponent is strictly less than 1 at high temperatures
J Ding, S Goswami
arXiv preprint arXiv:1605.08392, 2016
72016
Percolation of averages in the stochastic mean field model: the near-supercritical regime
J Ding, S Goswami
Electronic Journal of Probability 20, 1-21, 2015
22015
Roughness of geodesics in Liouville quantum gravity
Z Fan, S Goswami
arXiv preprint arXiv:2205.00676, 2022
2022
Spatially Adaptive Online Prediction of Piecewise Regular Functions
S Chatterjee, S Goswami
arXiv preprint arXiv:2203.16587, 2022
2022
Some Metric Properties of Planar Gaussian Free Field
S Goswami
The University of Chicago, 2017
2017
Finite size scaling of random XORSAT
S Goswami
arXiv preprint arXiv:1610.07431, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–15